# SDR UPS96820055

- Difficulty date: April 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N880UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46080
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 3646971
- Condition: Cracked
- Location: Ws 60
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE 'C', REAR SPAR UPPER CHORD ANGLE 9 CRACK APPROX XCW60 FS 850 LT W/W.  REPAIRED SPAR CHORD PER SRM 53-2-5 FIG 2 AND DOUBLER DRAWING 3646971.
